# SDR ASAA2023083044861

- Difficulty date: August 30, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N963AK
- Make and model: Boeing 737-9
- Aircraft serial: 44069
- Aircraft time: 1,435 hours, 448 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LT ILLUMINATED AFTER TOUCHDOWN. GROUNDED - YES. FOUND FDE ENG 1 IGNITER L WITH ACTIVE STATUS AND FAULT CODE 742 101 51. FOUND NO CORRELATED FAULTS. PERFORMED FIM TASK G74-20-00-810-801 WITH TEST 18 "EEC CHANNEL A IGNITION SYSTEM TEST" AND TEST 19 "EEC CHANNEL B IGNITION SYSTEM TEST" TESTS PASS. ENG. 1 IGNITER L STATUS UNINHIBITED, PLACARDS REMOVED NO STATUS MESSAGES SHOW. NO HISTORY 30 DAYS SEAMC TODD NOTIFIED.
